# SDR IPXA2025081340185

- Difficulty date: August 1, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64253
- Aircraft time: 30,498 hours, 4,440 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115U32105
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,   CRACKED RIB, INBD SIDE OF LT WING INBD AILERON UPPER FLANGE, WBL 445.   PERFORM EO-94842-REQ1 REV.1 AND EI NO.F2025A57M-1675 REV.1. 2. JOB COMPLETED.
